# SDR 9WGA2025021234408

- Difficulty date: February 8, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N344KD
- Make and model: Boeing 747446
- Aircraft serial: 26344
- Aircraft time: 95,559 hours, 18,250 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB ATTACH FITTING R/H OUTBOARD UPPER TENSION BOLT HOLE HAS EVIDENCE OF CORROSION/CRACK INDICATION,  REPAIRED R/H OUTBOARD UPPER TENSION BOLT HOLE IAW B747-400 EAM 4453014 R3.  NO DEFECTS NOTED.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
